# SDR UPS02437978

- Difficulty date: March 25, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - R1 DOOR FWD LOWER CORNER FRAME FOUND CRACKED.     FRAME REPAIRED AS PER SRM 52-10-02 FIG 10.
